# SDR IPXA10158437

- Difficulty date: February 9, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Inoperative
- Location: Nr 1 & 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLATS SYS 1&2 FAULT/SLATS STUCK, TRIED CYCLING THE FLAPS 3 TIMES, LANDING WITH FLAPS ONLY.  EMERGENCY DECLARED RESET FLAP/SLAT CONT'L UNITS.  OPER FLAP/SLATS WITH REF TO MM 27-81- 00-05, RAN SLAT/FLAP SYS 6 TIMES WITH NO DEFECTS. ACFT OK FOR CONT'D SERVICE.
